Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Can augmentin benylin be used to treat colds with high fever and throat infection ?

Hi,My daughter is 2 year old,she is having high fever , throat infection and her throat as red as tomato,she too have cold,cough.She has been given Augmentin,benylin,can i use this or start any other medicine please suggest me.
Asked On : Thu, 19 May 2011
Answers:  2 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
ENT Specialist 's  Response
Is her tongue also blood red? If so, then this is a 'strawberry tongue' and you should get her blood tests, throat swabs, X-ray chest and other investigations done to rule out done, to rule out Kawasaki Disease, Toxic Shock Syndrome and Scarlet Fever. Does she have any rash or swelling anywhere on her body?
Answered: Fri, 20 May 2011
I find this answer helpful
  User's Response
Welcome to HealthcareMagic.

You should start off these drugs as early as possible .Augmentin is the antibiotic and is effective in treating throat infection.You should keep in mind that , even if the symptoms come down , augmentin should not be stopped till the prescribed course is done.Associated salt water gargling will relieve symptoms quickly.
Take care.
Answered: Thu, 19 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor